skin-hair-icon
Hair loss issues
Hi doctor, From past 3-4 months I have observed heavy hairfall, so I got my thyroid checked and it was high..I am taking 75 mg eltroxin.. I am not yet married and concerned abt hairfall as I can see volume at my middle head reducing ...Plz help .
113 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Shivashankar B. Sajjanshetty
Dermatologist 12 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hi.. yes thyroid issue do aggravates your hairloss. Only getting thyroid treated will not control your hairloss . Consult a dermatologist /trichologist to get your hair analysed with hair analyser. You ll come to know about amount of hair thinning. Based on that medications will be given. You should be fine in 4 to 6 months time Dr shivshankar Dermatologist & Hair transplant surgeon
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.